# SDR R61A2020090100603

- Difficulty date: August 29, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 35,000 hours, 26,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012030
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 13,226 hours, 9,163 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE EMERGENCY LIGHT OUT. R&R #4 EMERGENCY LIGHT BATTERY REF AMM 33-50-01.
